Advertisement

aequationes mathematicae

, Volume 7, Issue 1, pp 105–106 | Cite as

Some existence theorems for functional equations in many variables and the characterization of weighted quasi-arithmetic means

  • T. D. Howroyd
Short Communications

Keywords

Functional Equation Existence Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1971

Authors and Affiliations

  • T. D. Howroyd

There are no affiliations available

Personalised recommendations